DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11353

Title: STOCHASTIC BEHAVIOR OF A 2-UNIT SYSTEM WITH 1-SERVER SUBJECT TO DELAYED MAINTENANCE
Authors: GOPALAN, MN
SAXENA, AR
Issue Date: 1978
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: MICROELECTRONICS AND RELIABILITY, 17(6), 587-589
URI: http://dx.doi.org/10.1016/0026-2714(78)90441-9
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11353
http://hdl.handle.net/10054/11353
ISSN: 0026-2714
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback